[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.166.74.94. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
February 2013

A Case Report of Bullous Pemphigoid Induced by Dipeptidyl Peptidase-4 Inhibitors

Author Affiliations

Author Affiliations: Departments of Dermatology (Drs Aouidad, Fite, Crickx, and Descamps) and Pathology (Drs Marinho and Deschamps), APHP, Hospital Bichat-Claude Bernard, Paris VII Denis Diderot University, Paris, France.

JAMA Dermatol. 2013;149(2):243-245. doi:10.1001/jamadermatol.2013.1073

Cases of drug-induced bullous pemphigoid (BP) have been reported in association with spironolactone, furosemide, chloroquine, β-blocker, or antibiotic treatment.1,2 We report the case of a patient who developed a severe BP after starting therapy with a dipeptidyl peptidase-4 (DPP-4) inhibitor (vildagliptin), an incretin-based drug used to treat type 2 diabetes mellitus.

First Page Preview View Large
First page PDF preview
First page PDF preview
×